Volume 20, Number 2, June 2015

Table of Contents

Articles

PARAMETER IDENTIFICATION OF AN INTEGRODIFFERENTIAL EQUATION PDF
K. Karuppiah, J. K. Kim, K. A. Balachandran 169-185
A GENERALIZED QUASI-RESIDUAL PRINCIPLE IN REGULARIZATION FOR A SOLUTION OF A FINITE SYSTEM OF ILL-POSED EQUATIONS IN BANACH SPACES PDF
Nguyen Tuan Buong, Nguyen Thi Thu Thuy, Tran Thi Hong Huong 187-197
VISCOSITY APPROXIMATION METHOD FOR THE SPLIT COMMON FIXED POINT PROBLEM OF QUASI-STRICT PSEUDO-CONTRACTIONS WITHOUT PRIOR KNOWLEDGE OF OPERATOR NORMS PDF
Jing Zhao, Shengnan Wang 199-213
ON COMMON FIXED POINT THEOREMS UNDER IMPLICIT RELATION IN 2-BANACH SPACES PDF
G. S. Saluja 215-221
COINCIDENCE AND FIXED POINT THEOREMS FOR A NEW CONTRACTION PRINCIPLE IN PARTIALLY ORDERED G-METRIC SPACES AND APPLICATIONS TO ORDINARY DIFFERENTIAL EQUATIONS PDF
Mahmoud Bousselsal, Bader Almohaimeed 223-245
STRONG CONVERGENCE OF AN ITERATIVE METHOD FOR THE LASSO PDF
Peichao Duan, Miaomiao Song 247-256
COMMON FIXED POINT RESULTS FOR CONTRACTIVE MAPPINGS IN COMPLEX VALUED b-METRIC SPACES PDF
A. K. Dubey 257-268
ON THE QUASIMODULES AND NORMED QUASIMODULES PDF
Sümeyye Çakan, Yılmaz Yılmaz 269-288
ON THE EXISTENCE AND NONEXISTENCE OF GLOBAL SIGN CHANGING SOLUTIONS ON RIEMANNIAN MANIFOLDS PDF
Smail Chemikh, Makkia Dammak, Ibrahim Dridi 289-300
ON GENERALIZATIONS OF MAJORIZATION INEQUALITY PDF
M. Adil Khan, N. Latif, J. Pečarić 301-327
OSCILLATION OF SOLUTIONS OF SECOND ORDER NEUTRAL TYPE DIFFERENCE EQUATIONS PDF
E. Thandapani, S. Selvarangam 329-336


ISSN: 1229-1595 (Print), 2466-0973 (Online)